# SDR SWI2023F00155

- Difficulty date: June 7, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 43,838 hours, 37,642 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CLIP ANGLE IN ATF ACCESSORY COMPARTMENT ATTACHING INTERCOSTAL TO FRAME AT FS625, STGR 14L IS CRACKED.     (C-CHECK RO 7/23/2023)    REMOVED AND REPLACED CRACKED CLIP ANGLE IN AFT ACCESSORY COMPARTMENT ATTACHING INTERCOSTAL TO FRAME AT FS 625 & STGR 14L REF CRJ200 SRM 51-42-21 & DWG 601-35012 REV -D. SEE CONTINUE CARD FOR DETAILS. ALL STEPS OF TASK CARD 51-900-1003-SKY COMPLIED WITH.
